MathSciNet Relay Station
MathSciNet bibliographic data
MR2653902 82C22 (60K35)
Escobedo, Miguel; Velázquez, J. J. L. On the fundamental solution of a linearized homogeneous coagulation equation. Comm. Math. Phys. 297 (2010), no. 3, 759–816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement